The uniqueness and iterative properties of solutions for a general Hadamard-type singular fractional turbulent flow model
Articles
Xinguang Zhang
Yantai University
https://orcid.org/0000-0001-9250-6823
Pengtao Xu
Shanghai University of Finance and Economics
https://orcid.org/0000-0001-5521-7483
Yonghong Wu
Curtin University of Technology
Benchawan Wiwatanapataphee
Curtin University of Technology
https://orcid.org/0000-0003-1875-6984
Published 2022-01-25
https://doi.org/10.15388/namc.2022.27.25473
PDF

Keywords

unique solutions
turbulent flow
nonlinear operator
iterative analysis

How to Cite

Zhang X., Xu P., Wu Y. and Wiwatanapataphee B. (2022) “The uniqueness and iterative properties of solutions for a general Hadamard-type singular fractional turbulent flow model”, Nonlinear Analysis: Modelling and Control, 27(3), pp. 428-444. doi: 10.15388/namc.2022.27.25473.

Abstract

In this paper, we consider the iterative properties of positive solutions for a general Hadamard-type singular fractional turbulent flow model involving a nonlinear operator. By developing a double monotone iterative technique we firstly establish the uniqueness of positive solutions for the corresponding model. Then we carry out the iterative analysis for the unique solution including the iterative schemes converging to the unique solution, error estimates, convergence rate and entire asymptotic behavior. In addition, we also give an example to illuminate our results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy